This list contains references from the content that can be linked to their source. For a full set of references and notes please see the PDF or HTML where available.
J. M. Arrieta and A. N. Carvalho, ‘Spectral convergence and nonlinear dynamics of reaction–diffusion equations under perturbations of the domain’, J. Differential Equations 199 (2004), 143–178.
J. M. Arrieta, A. N. Carvalho and G. Lozada-Cruz, ‘Dynamics in dumbbell domains I. Continuity of the set of equilibria’, J. Differential Equations 231 (2) (2006), 551–597.
J. M. Arrieta, A. N. Carvalho and G. Lozada-Cruz, ‘Dynamics in dumbbell domains II. The limiting problem’, J. Differential Equations 247 (2009), 174–202.
J. M. Arrieta, A. N. Carvalho, M. C. Pereira and R. P. Silva, ‘Semilinear parabolic problems in thin domains with a highly oscillatory boundary’, Nonlinear Anal. 74 (2011), 5111–5132.
V. L. Carbone, A. N. Carvalho and K. Schiabel-Silva, ‘Continuity of attractors for parabolic problems with localized large diffusion’, Nonlinear Anal. 68 (2008), 515–535.
A. N. Carvalho and S. Piskarev, ‘A general approximation scheme for attractors of abstract parabolic problems’, Numer. Funct. Anal. Optim. 27 (7–8) (2006), 785–829.
I. S. Ciuperca, ‘Reaction–diffusion equations on thin domains with varying order of thinness’, J. Differential Equations 126 (1996), 244–291.
T. Elsken, ‘Attractors for reaction–diffusion equations on thin domains whose linear part is nonself-adjoint’, J. Differential Equations 206 (2004), 94–126.
T. Elsken, ‘A reaction–diffusion equation on a net-shaped thin domain’, Studia Math. 165 (2004), 159–199.
T. Elsken, ‘Continuity of attractors for net-shaped thin domain’, Topol. Methods Nonlinear Anal. 26 (2005), 315–354.
M. Prizzi, M. Rinaldi and K. P. Rybakowski, ‘Curved thin domains and parabolic equations’, Studia Math. 151 (2002), 109–140.
M. Prizzi and K. P. Rybakowski, ‘The effect of domain squeezing upon the dynamics of reaction–diffusion equations’, J. Differential Equations 173 (2001), 271–320.
A. M. Rekalo, ‘Asymptotic behavior of solutions of nonlinear parabolic equations on two-layer thin domains’, Nonlinear Anal. 52 (2003), 1393–1410.